Results 1 to 4 of 4
Klopin withdrawl?
  1. #1
    Pirateking is offline New Member
    Join Date
    Jul 2016
    Posts
    2

    Default Klopin withdrawl?

    I need help as I'm not sure what is going on.

    I don't know where else to go without going to a hospital. I've always had issues with depression and anxiety. It is tough to deal with, but I have a grasp of what it is at least. I've been taking 10MG of Lexapro and 1-1.5 MG of Klonopin to treat it. My psych doctor died in January and I started with a new doctor that upped my Lexapro to 20MG and put me on Buspar for anxiety.

    She then decided to take me off the Klonpin. She had me go from 1-1.5 to only .5 a day a month ago and then cut me off. My anxity was already starting to increase that month, and a few days after I stopped the klonopin I faced massive panic attacks among a ton of other issues. It took some begging for help until she eventually put me on .5MG of Atavan but I don't think it is working.

    My current symptoms are this horrible brain fog that is impairing my basic functions. I forget things easily, I can't concentrate. It feels like I've literally got dumber. I am clumsier. I keep almost walking into poles and today I almost got run over by a bus. I'm beyond irritable. I almost attacked a man on an elevator because of his breathing, and I've never had such violent thoughts before. I've had brief sucidical thoughts that I had to talk myself out of because I rationally know I don't want to do that.

    When I stretch my neck it hurts. It feels like my neck or back is violently ripping in two. I'm having out of body experinces. I am sitting at work and suddenly I am not sure if I am dreaming or not

    I also have headaches, I'm pacing constantly. I am having muscle spasims, twitching, my hands tremble.

    This is terrifying. I've never felt like this in my entire life and I don't know what is going on. Is it the Buspar? The Atavan? The lack of Klonopin and should I go to the hosptial? My doctor isn't around on the weekends. Any help will be appericated.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Pirateking View Post
    I need help as I'm not sure what is going on.

    I don't know where else to go without going to a hospital. I've always had issues with depression and anxiety. It is tough to deal with, but I have a grasp of what it is at least. I've been taking 10MG of Lexapro and 1-1.5 MG of Klonopin to treat it. My psych doctor died in January and I started with a new doctor that upped my Lexapro to 20MG and put me on Buspar for anxiety.

    She then decided to take me off the Klonpin. She had me go from 1-1.5 to only .5 a day a month ago and then cut me off. My anxity was already starting to increase that month, and a few days after I stopped the klonopin I faced massive panic attacks among a ton of other issues. It took some begging for help until she eventually put me on .5MG of Atavan but I don't think it is working.

    My current symptoms are this horrible brain fog that is impairing my basic functions. I forget things easily, I can't concentrate. It feels like I've literally got dumber. I am clumsier. I keep almost walking into poles and today I almost got run over by a bus. I'm beyond irritable. I almost attacked a man on an elevator because of his breathing, and I've never had such violent thoughts before. I've had brief sucidical thoughts that I had to talk myself out of because I rationally know I don't want to do that.

    When I stretch my neck it hurts. It feels like my neck or back is violently ripping in two. I'm having out of body experinces. I am sitting at work and suddenly I am not sure if I am dreaming or not

    I also have headaches, I'm pacing constantly. I am having muscle spasims, twitching, my hands tremble.

    This is terrifying. I've never felt like this in my entire life and I don't know what is going on. Is it the Buspar? The Atavan? The lack of Klonopin and should I go to the hosptial? My doctor isn't around on the weekends. Any help will be appericated.
    Give us a more detailed history on the lexapro and klonopin? How long have you been taking them, has your daily dosage fluctuated, how long on the buspar and how much daily, etc....? Be as specific as possible in order for us to better help you?

  3. #3
    Pirateking is offline New Member
    Join Date
    Jul 2016
    Posts
    2

    Default

    2-3 .5 MG Klonopin for 7+ years and 10MG of Lexapro for 7+ years. Upped the Lexapro to 20MG about 4 months ago and added 2 15MG tabs of Buspar.

    Cut the Klonopin down to 1 .5MG pill one month ago for a month. Went to no Klonopin for one week. Switched to one .5MG atavan for one week to today.

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Pirateking View Post
    2-3 .5 MG Klonopin for 7+ years and 10MG of Lexapro for 7+ years. Upped the Lexapro to 20MG about 4 months ago and added 2 15MG tabs of Buspar.

    Cut the Klonopin down to 1 .5MG pill one month ago for a month. Went to no Klonopin for one week. Switched to one .5MG atavan for one week to today.
    I don't have any experience with Lexapro so I'm not going to comment on it too much but I will tell you that if ever decide to get off it you must taper down pretty slowly to avoid any major withdrawal and discomfort.

    I'm thinking the issues that you are having are from the rapid taper off of the klonopin? You were on klonopin for a long time, it's a long-acting benzo with a half-life of 19-50 hours! The half-life of the buspar is only 2-3 hours and the ativan is 10-12 hours respectively. Longer acting benzos keep anxiety at bay for longer periods of time where as ativan would be more for high anxiety situations and panic attacks where you need fast relief! I'm not sure how effective the buspar is in comparison to the ativan? When you are tapering off off benzos it has to be done very slowy at a rate of 5-10% every 5-7 days, most doctors don't have a clue and wean people down by too much and too fast! Were you having any of these issues before the reduction and removal of the klonopin?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22